| Catalog Number |
IAB-06850-U |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "iab rupture".Additional information states that the catheter was removed and replaced to continue therapy.The second catheter was inserted into the same insertion site.No patient injury or consequence reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of "blood in the driveline" is confirmed based on the attached alarm log.The product was not returned for investigation.The alarm log files show multiple "high pressure alarms" and other associated alarms for blood in the helium pathway.Based on a review of the device history record (dhr) , the product met specification upon release; however, the specifications were not met during the complaint investigation due to the alarms related to blood in the helium pathway.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.
Event or Problem Description